MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC L.TAMPONSORGCOTTONFULLSIZENATURALSUPERUNSCNT30CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC L.TAMPONSORGCOTTONFULLSIZENATURALSUPERUNSCNT30CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Lot Number 4059D541154092
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product investigation is in progress.
 
Event or Problem Description
Cord was shedding.Detached [device breakage] case narrative: consumer reported via phone that the tampon cord was shredding and detached during removal.No injury was reported.
 
Additional Manufacturer Narrative
Cause was traced to manufacturing.Action plan is in place.
 
Event or Problem Description
Cord was shedding.Detached [device breakage].Probable manufacturing cause [manufacturing issue].Case narrative: consumer reported via phone that the tampon cord was shredding and detached during removal.No injury was reported.

Brand Name
L.TAMPONSORGCOTTONFULLSIZENATURALSUPERUNSCNT30CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key19619601
Report Number1219109-2024-00192
Device Sequence Number6954903
Product Code HEB
UDI-Device Identifier00073010631724
UDI-Public(01)00073010631724
Combination Product (Y/N)Y
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number4059D541154092
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale